# SDR REXA201100441

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,971 hours, 22,210 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Open
- Location: Ground Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR STATION LEAVING GROUND AIR DOOR OPEN.  STATION LEFT GND AIR DOOR OPEN AIR RETURN.
